RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1978, Volume 23, Issue 1, Pages 55–66 (Mi tvp2975)  

This article is cited in 2 scientific papers (total in 2 papers)

Non-classical estimates of the convergence rate in the multidimensional central limit theorem. II

V. I. Rotar'

Moscow

Abstract: The proof of the theorems of [1] is continued.

Full text: PDF file (564 kB)

English version:
Theory of Probability and its Applications, 1978, 23:1, 50–62

Bibliographic databases:

Received: 01.04.1976

Citation: V. I. Rotar', “Non-classical estimates of the convergence rate in the multidimensional central limit theorem. II”, Teor. Veroyatnost. i Primenen., 23:1 (1978), 55–66; Theory Probab. Appl., 23:1 (1978), 50–62

Citation in format AMSBIB
\Bibitem{Rot78}
\by V.~I.~Rotar'
\paper Non-classical estimates of the convergence rate in the multidimensional central limit theorem.~II
\jour Teor. Veroyatnost. i Primenen.
\yr 1978
\vol 23
\issue 1
\pages 55--66
\mathnet{http://mi.mathnet.ru/tvp2975}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=471034}
\zmath{https://zbmath.org/?q=an:0423.60021|0394.60019}
\transl
\jour Theory Probab. Appl.
\yr 1978
\vol 23
\issue 1
\pages 50--62
\crossref{https://doi.org/10.1137/1123004}


Linking options:
  • http://mi.mathnet.ru/eng/tvp2975
  • http://mi.mathnet.ru/eng/tvp/v23/i1/p55

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. V. I. Rotar', “On summation of independent variables in a non-classical situation”, Russian Math. Surveys, 37:6 (1982), 151–175  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. L. S. Yaroslavtseva, “Nonclassical Error Bounds for Asymptotic Expansions in the Central Limit Theorem”, Theory Probab. Appl., 53:2 (2009), 365–367  mathnet  crossref  crossref  zmath  isi
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:122
    Full text:49

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020